# SDR JIKA201208040001

- Difficulty date: August 4, 2012
- Submitted: August 10, 2012
- Operation: Air carrier
- Aircraft: N42076
- Make and model: Piper PA-31-350
- Aircraft serial: 317405209
- Aircraft time: 23,674 hours, 22,350 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Bolt
- Part number: AN517A
- Condition: Broken
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

GREEN GEAR SAFE LIGHT DID NOT ILLUMINATE, RED GEAR UNSAFE LIGHT REMAINED ILLUMINATED.  RE-CYCLED GEAR, ALL UP NORMAL.  EXTENDED GEAR WITH THE SAME RESULTS, NO GREEN SAFE LIGHT FOR RIGHT MAIN GEAR.  FOLLOWED ABNORMAL PROCEDURE TO MANUALLY EXTEND THE GEAR, NO CHANGE.   DIVERTED.  TOWER CONFIRMED RIGHT MAIN GEAR WAS NOT DOWN.  PERFORMED AN EMERGENCY LANDING.  AMF PDX MAINTENANCE SECURED THE RIGHT MAIN GEAR IN THE DOWN AND LOCKED POSITION.  INSPECTED THE RIGHT MAIN LANDING GEAR ACTUATOR AND FOUND THE ACTUATOR ATTACHMENT BOLT BROKEN.
